# SDR SWIA202057261

- Difficulty date: December 8, 2020
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 60033052145S
- Condition: Cracked
- Location: Lt Tru Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA41533-601R-53-11-2381 943SW-PR1 - LEFT TRU DOOR AFT LATCH CUT-OUT CRACKED. COMPLED WITH TEMPORARY REPAIR PER REO 601R-53-11-2381 DATED 2013-04-18 STEP 1 AND 2. PERMANENT REPAIR DUE WITHIN 6000 FLT HRS  WITH ESCALATION PROVIDED BY BY TREO 601R-53-11-2381 REV A DUE BY TAT 44162.2 OR NEXT HEAVY CHECK WHICHEVER COMES FIRST ., PART NUMBER:   - , SERIAL NUMBER: 7762, POSITION:    (C-CHECK RO 4/2/2021)    PERFORMED PERMANENT REPAIR BY REMOVING AND REPLACING ELECTRICAL BAY DOOR LANDING IAW CRJ200 SRM 51-42-06 AND 51-42-13.  COMPLETE TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
